MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER G139; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER G139; SCALER, ULTRASONIC
Catalog Number G139
Medical Device Problem Codes Restricted Flow rate (1248); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron integrated system built in ultrasonic scaler g139 they allege that the insert gets really hot with little water.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
G139-27042 rev11.Emh hp;cable,conn/gun cable damaged.Hp cable and 360 hp received for evaluation.Unit works fine but the hp cable has exposed wires and the water regulator is partially clogged causing poor water flow, 360 hp has a bent pin.Replaced the listed parts, checked for performance, cleaned and final test.

Brand Name
CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER G139
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key18317728
Report Number2424472-2023-00060
Device Sequence Number17670965
Product Code ELC
UDI-Device IdentifierD00388001041
UDI-PublicD00388001041
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG139
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown